Indian Journal of Pharmacology Home 

SHORT COMMUNICATION
[Download PDF]
Year : 1991  |  Volume : 23  |  Issue : 3  |  Page : 171--173

Study of gastrointestinal side effects of three aminopenicillin preparations

L Ramamurthy1, S Bhalerao2, K Ramamoorthy3, HL Dhar4 
1 
2 
3 
4 

Correspondence Address:
L Ramamurthy


1. In the present study there was no significant reduction in incidence of diarrhoea with the administration of ampicillin + lactobacillus combination as compared to ampicillin alone. 2. None of the 20 patients suffered diarrhoea following amoxycillin administration.


How to cite this article:
Ramamurthy L, Bhalerao S, Ramamoorthy K, Dhar H L. Study of gastrointestinal side effects of three aminopenicillin preparations.Indian J Pharmacol 1991;23:171-173


How to cite this URL:
Ramamurthy L, Bhalerao S, Ramamoorthy K, Dhar H L. Study of gastrointestinal side effects of three aminopenicillin preparations. Indian J Pharmacol [serial online] 1991 [cited 2020 Dec 4 ];23:171-173
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=1991;volume=23;issue=3;spage=171;epage=173;aulast=Ramamurthy;type=0